# SDR ASAA2016021615627

- Difficulty date: February 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,502 hours, 8,615 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN NR 1 ENGINE EGT SHOW RED BOX.  ACFT GROUNDED.  ACCOMPLISHED CLEAN THE ENGINE GAS-PATH WITH PURE WATER REF AMM TASK 72-00-00-100-803-F00.  OPS CHECK NORMAL.
